| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately eight years and two months following the implant of this valve, it was identified that the valve failed.Structural valve deterioration with moderate hemodynamic valve deterioration (hvd) specified as a new occurrence or increase of >=1 grade of intra-prosthetic aortic regurgitation (ar) resulting in >=moderate ar.No intervention was reported.